Skip navigation
Skip navigation

Paradoxical psoriasiform reactions of anti-tumour necrosis factor therapy in inflammatory bowel disease patients

Peer, Faseeha; Miller, Andrew; Pavli, Paul; Subramaniam, Kavitha

Description

Anti-tumour necrosis factor (TNF) agents have demonstrated efficacy in inflammatory bowel disease (IBD). Cutaneous reactions such as new onset psoriasis or psoriasiform-like reactions are among the most common adverse reactions. We retrospectively identified cases of anti-TNF-induced psoriasis or psoriasiform manifestations in IBD patients at a tertiary centre in Australia. A total of 10 (six females) of 270 (3.7%) IBD patients treated with anti-TNF therapy developed drug-induced psoriatic or...[Show more]

CollectionsANU Research Publications
Date published: 2017
Type: Journal article
URI: http://hdl.handle.net/1885/245832
Source: Internal Medicine Journal
DOI: 10.1111/imj.13637

Download

File Description SizeFormat Image
01_Peer_Paradoxical_psoriasiform_2017.pdf738.96 kBAdobe PDF    Request a copy


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  19 May 2020/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator